14 Publications

Mark all

[14]
2025 | Published | Journal Article | IST-REx-ID: 18632 | OA
Dello Schiavo L, Herry R, Kopfer E, Sturm KT. Polyharmonic fields and Liouville quantum gravity measures on tori of arbitrary dimension: From discrete to continuous. Mathematische Nachrichten. 2025;298(1):244-281. doi:10.1002/mana.202400169
[Published Version] View | Files available | DOI | WoS | arXiv
 
[13]
2024 | Published | Journal Article | IST-REx-ID: 14934 | OA
Dello Schiavo L, Kopfer E, Sturm KT. A discovery tour in random Riemannian geometry. Potential Analysis. 2024;61:501-553. doi:10.1007/s11118-023-10118-0
[Published Version] View | Files available | DOI | arXiv
 
[12]
2024 | Published | Journal Article | IST-REx-ID: 17143 | OA
Dello Schiavo L, Maas J, Pedrotti F. Local conditions for global convergence of gradient flows and proximal point sequences in metric spaces. Transactions of the American Mathematical Society. 2024;377(6):3779-3804. doi:10.1090/tran/9156
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[11]
2024 | Published | Journal Article | IST-REx-ID: 15252 | OA
Dello Schiavo L. A characterization of maps of bounded compression. Mathematical Communications. 2024;29(1):137-142.
[Preprint] View | Download Preprint (ext.) | arXiv
 
[10]
2024 | Published | Journal Article | IST-REx-ID: 15317 | OA
Dello Schiavo L, Portinale L, Sau F. Scaling limits of random walks, harmonic profiles, and stationary nonequilibrium states in Lipschitz domains. Annals of Applied Probability. 2024;34(2):1789-1845. doi:10.1214/23-AAP2007
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[9]
2024 | Published | Journal Article | IST-REx-ID: 18158 | OA
Dello Schiavo L, Herry R, Suzuki K. Wasserstein geometry and Ricci curvature bounds for Poisson spaces. Journal de l’Ecole Polytechnique - Mathematiques. 2024;11:957-1010. doi:10.5802/jep.270
[Published Version] View | Files available | DOI | arXiv
 
[8]
2024 | Published | Journal Article | IST-REx-ID: 18490 | OA
Dello Schiavo L, Herry R, Kopfer E, Sturm KT. Conformally invariant random fields, Liouville quantum gravity measures, and random Paneitz operators on Riemannian manifolds of even dimension. Journal of the London Mathematical Society. 2024;110(5). doi:10.1112/jlms.70003
[Published Version] View | Files available | DOI
 
[7]
2023 | Published | Journal Article | IST-REx-ID: 10145 | OA
Dello Schiavo L. Ergodic decomposition of Dirichlet forms via direct integrals and applications. Potential Analysis. 2023;58:573-615. doi:10.1007/s11118-021-09951-y
[Published Version] View | Files available | DOI | WoS | arXiv
 
[6]
2023 | Published | Journal Article | IST-REx-ID: 13145 | OA
Dello Schiavo L, Lytvynov E. A Mecke-type characterization of the Dirichlet–Ferguson measure. Electronic Communications in Probability. 2023;28:1-12. doi:10.1214/23-ECP528
[Published Version] View | Files available | DOI | WoS
 
[5]
2023 | Published | Journal Article | IST-REx-ID: 12104 | OA
Dello Schiavo L, Wirth M. Ergodic decompositions of Dirichlet forms under order isomorphisms. Journal of Evolution Equations. 2023;23(1). doi:10.1007/s00028-022-00859-7
[Published Version] View | Files available | DOI | WoS
 
[4]
2022 | Published | Journal Article | IST-REx-ID: 10588 | OA
Dello Schiavo L, Suzuki K. Sobolev-to-Lipschitz property on QCD- spaces and applications. Mathematische Annalen. 2022;384:1815-1832. doi:10.1007/s00208-021-02331-2
[Published Version] View | Files available | DOI | WoS | arXiv
 
[3]
2022 | Published | Journal Article | IST-REx-ID: 11354 | OA
Dello Schiavo L. The Dirichlet–Ferguson diffusion on the space of probability measures over a closed Riemannian manifold. Annals of Probability. 2022;50(2):591-648. doi:10.1214/21-AOP1541
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[2]
2022 | Published | Journal Article | IST-REx-ID: 12177 | OA
Cremaschi T, Dello Schiavo L. Effective contraction of Skinning maps. Proceedings of the American Mathematical Society, Series B. 2022;9(43):445-459. doi:10.1090/bproc/134
[Published Version] View | Files available | DOI
 
[1]
2021 | Published | Journal Article | IST-REx-ID: 10070 | OA
Dello Schiavo L, Suzuki K. Rademacher-type theorems and Sobolev-to-Lipschitz properties for strongly local Dirichlet spaces. Journal of Functional Analysis. 2021;281(11). doi:10.1016/j.jfa.2021.109234
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed

Grants


14 Publications

Mark all

[14]
2025 | Published | Journal Article | IST-REx-ID: 18632 | OA
Dello Schiavo L, Herry R, Kopfer E, Sturm KT. Polyharmonic fields and Liouville quantum gravity measures on tori of arbitrary dimension: From discrete to continuous. Mathematische Nachrichten. 2025;298(1):244-281. doi:10.1002/mana.202400169
[Published Version] View | Files available | DOI | WoS | arXiv
 
[13]
2024 | Published | Journal Article | IST-REx-ID: 14934 | OA
Dello Schiavo L, Kopfer E, Sturm KT. A discovery tour in random Riemannian geometry. Potential Analysis. 2024;61:501-553. doi:10.1007/s11118-023-10118-0
[Published Version] View | Files available | DOI | arXiv
 
[12]
2024 | Published | Journal Article | IST-REx-ID: 17143 | OA
Dello Schiavo L, Maas J, Pedrotti F. Local conditions for global convergence of gradient flows and proximal point sequences in metric spaces. Transactions of the American Mathematical Society. 2024;377(6):3779-3804. doi:10.1090/tran/9156
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[11]
2024 | Published | Journal Article | IST-REx-ID: 15252 | OA
Dello Schiavo L. A characterization of maps of bounded compression. Mathematical Communications. 2024;29(1):137-142.
[Preprint] View | Download Preprint (ext.) | arXiv
 
[10]
2024 | Published | Journal Article | IST-REx-ID: 15317 | OA
Dello Schiavo L, Portinale L, Sau F. Scaling limits of random walks, harmonic profiles, and stationary nonequilibrium states in Lipschitz domains. Annals of Applied Probability. 2024;34(2):1789-1845. doi:10.1214/23-AAP2007
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[9]
2024 | Published | Journal Article | IST-REx-ID: 18158 | OA
Dello Schiavo L, Herry R, Suzuki K. Wasserstein geometry and Ricci curvature bounds for Poisson spaces. Journal de l’Ecole Polytechnique - Mathematiques. 2024;11:957-1010. doi:10.5802/jep.270
[Published Version] View | Files available | DOI | arXiv
 
[8]
2024 | Published | Journal Article | IST-REx-ID: 18490 | OA
Dello Schiavo L, Herry R, Kopfer E, Sturm KT. Conformally invariant random fields, Liouville quantum gravity measures, and random Paneitz operators on Riemannian manifolds of even dimension. Journal of the London Mathematical Society. 2024;110(5). doi:10.1112/jlms.70003
[Published Version] View | Files available | DOI
 
[7]
2023 | Published | Journal Article | IST-REx-ID: 10145 | OA
Dello Schiavo L. Ergodic decomposition of Dirichlet forms via direct integrals and applications. Potential Analysis. 2023;58:573-615. doi:10.1007/s11118-021-09951-y
[Published Version] View | Files available | DOI | WoS | arXiv
 
[6]
2023 | Published | Journal Article | IST-REx-ID: 13145 | OA
Dello Schiavo L, Lytvynov E. A Mecke-type characterization of the Dirichlet–Ferguson measure. Electronic Communications in Probability. 2023;28:1-12. doi:10.1214/23-ECP528
[Published Version] View | Files available | DOI | WoS
 
[5]
2023 | Published | Journal Article | IST-REx-ID: 12104 | OA
Dello Schiavo L, Wirth M. Ergodic decompositions of Dirichlet forms under order isomorphisms. Journal of Evolution Equations. 2023;23(1). doi:10.1007/s00028-022-00859-7
[Published Version] View | Files available | DOI | WoS
 
[4]
2022 | Published | Journal Article | IST-REx-ID: 10588 | OA
Dello Schiavo L, Suzuki K. Sobolev-to-Lipschitz property on QCD- spaces and applications. Mathematische Annalen. 2022;384:1815-1832. doi:10.1007/s00208-021-02331-2
[Published Version] View | Files available | DOI | WoS | arXiv
 
[3]
2022 | Published | Journal Article | IST-REx-ID: 11354 | OA
Dello Schiavo L. The Dirichlet–Ferguson diffusion on the space of probability measures over a closed Riemannian manifold. Annals of Probability. 2022;50(2):591-648. doi:10.1214/21-AOP1541
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[2]
2022 | Published | Journal Article | IST-REx-ID: 12177 | OA
Cremaschi T, Dello Schiavo L. Effective contraction of Skinning maps. Proceedings of the American Mathematical Society, Series B. 2022;9(43):445-459. doi:10.1090/bproc/134
[Published Version] View | Files available | DOI
 
[1]
2021 | Published | Journal Article | IST-REx-ID: 10070 | OA
Dello Schiavo L, Suzuki K. Rademacher-type theorems and Sobolev-to-Lipschitz properties for strongly local Dirichlet spaces. Journal of Functional Analysis. 2021;281(11). doi:10.1016/j.jfa.2021.109234
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed